General information
Latest issue
Impact factor

Search papers
Search references

Latest issue
Current issues
Archive issues
What is RSS


Personal entry:
Save password
Forgotten password?

SIGMA, 2014, Volume 10, 032, 16 pp. (Mi sigma897)  

This article is cited in 7 scientific papers (total in 7 papers)

Modules with Demazure Flags and Character Formulae

Vyjayanthi Chari, Lisa Schneider, Peri Shereen, Jeffrey Wand

Department of Mathematics, University of California, Riverside, CA 92521, USA

Abstract: In this paper we study a family of finite-dimensional graded representations of the current algebra of $\mathfrak{sl}_2$ which are indexed by partitions. We show that these representations admit a flag where the successive quotients are Demazure modules which occur in a level $\ell$-integrable module for $A_1^1$ as long as $\ell$ is large. We associate to each partition and to each $\ell$ an edge-labeled directed graph which allows us to describe in a combinatorial way the graded multiplicity of a given level $\ell$-Demazure module in the filtration. In the special case of the partition $1^s$ and $\ell=2$, we give a closed formula for the graded multiplicity of level two Demazure modules in a level one Demazure module. As an application, we use our result along with the results of Naoi and Lenart et al., to give the character of a $\mathfrak{g}$-stable level one Demazure module associated to $B_n^1$ as an explicit combination of suitably specialized Macdonald polynomials. In the case of $\mathfrak{sl}_2$, we also study the filtration of the level two Demazure module by level three Demazure modules and compute the numerical filtration multiplicities and show that the graded multiplicites are related to (variants of) partial theta series.

Keywords: Demazure flags; Demazure modules; theta series.


Full text: PDF file (434 kB)
Full text:
References: PDF file   HTML file

Bibliographic databases:

ArXiv: 1310.5191
MSC: 06B15 ; 05E10; 14H42
Received: October 22, 2013; in final form March 17, 2014; Published online March 27, 2014

Citation: Vyjayanthi Chari, Lisa Schneider, Peri Shereen, Jeffrey Wand, “Modules with Demazure Flags and Character Formulae”, SIGMA, 10 (2014), 032, 16 pp.

Citation in format AMSBIB
\by Vyjayanthi~Chari, Lisa~Schneider, Peri~Shereen, Jeffrey~Wand
\paper Modules with Demazure Flags and Character Formulae
\jour SIGMA
\yr 2014
\vol 10
\papernumber 032
\totalpages 16

Linking options:

    SHARE: FaceBook Twitter Livejournal

    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Biswal R., Chari V., Schneider L., Viswanath S., “Demazure Flags, Chebyshev Polynomials, Partial and Mock Theta Functions”, J. Comb. Theory Ser. A, 140 (2016), 38–75  crossref  mathscinet  zmath  isi  scopus
    2. C. Lenart, S. Naito, D. Sagaki, A. Schilling, M. Shimozono, “Affine crystals, Macdonald polynomials and combinatorial models extended abstract”, Rev. Roum. Math. Pures Appl., 62:1 (2017), 113–135  mathscinet  zmath  isi
    3. C. Lenart, S. Naito, D. Sagaki, A. Schilling, M. Shimozono, “A uniform model for Kirillov–Reshetikhin crystals II. Alcove model, path model, and $P = X$”, Int. Math. Res. Notices, 2017, no. 14, 4259–4319  crossref  mathscinet  isi
    4. D. Jakelic, A. Moura, “Limits of multiplicities in excellent filtrations and tensor product decompositions for affine Kac–Moody algebras”, Algebr. Represent. Theory, 21:1 (2018), 239–258  crossref  mathscinet  zmath  isi
    5. D. Kus, “Representations of Lie superalgebras with fusion flags”, Int. Math. Res. Notices, 2018, no. 17, 5455–5485  crossref  mathscinet  zmath  isi  scopus
    6. R. Biswal, V. Chari, D. Kus, “Demazure flags, $q$-Fibonacci polynomials and hypergeometric series”, Res. Math. Sci., 5 (2018), 12  crossref  mathscinet  isi  scopus
    7. Fourier G., Martins V., Moura A., “On Truncated Weyl Modules”, Commun. Algebr., 47:3 (2019), 1125–1146  crossref  mathscinet  zmath  isi  scopus
  • Symmetry, Integrability and Geometry: Methods and Applications
    Number of views:
    This page:180
    Full text:26

    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021